Been through the wringer!!

Yesterday must have been one of the worst days. AF not sure??. All day I felt as as if I had done a marathon, every muscle in my body ached, tired and generally felt unwell and I had not been doing anything really, just visiting relatives and a bit of shopping. I'm on Bisoprolol and waiting for nurse to change it, Went to see Arrrhythmia nurse almost 3weeks ago and she was going to get in touch with my nurse at my Gp surgery to change my meds to flec and diltiazem, were still waiting. Frustrating to say the least. Just felt like a ramble as you lovely people understand, more easier than having to explain to those not in the know.

20 Replies

oldestnewest
  • You need to rattle a few cages as it's not acceptable to wait that long - feeling unwell.

  • I think there fed up of me keep ringing. My nurse at surgery said she wanted to see me again at end of month to see how i was coping on new meds. Be end of month before I get them at this rate.

  • Cyber hugs (((( ))))) and sympathy. Today is another day.

  • Thank you BobD

  • Hi it's not nice when you have to wait

    I was made to wait i just cut my Bisoprolol in half then cut the half again

    but started to take it at night

    then I got it changed.

  • To be honest I felt better when I wasnt on any meds but hopefully may get to hear something tomorrow when I ring again.

  • I'm exactly the same. Then I read that the beta blocker can cause palpitations. No win situation.

  • I attest to the beta blocker causing palpitations. When diagnosed with atrial flutter, I had no symptoms. When placed on the beta blocker metoprolol , I got dramatic palpitations, severe fatigue and depression.

  • Makes you wonder doesn't it.

  • Sending commiserations and I know bisoprolol can make you feel like death warmed up. Been there! Whilst waiting have you tried splitting the dose in half and taking it in the morning and the evening instead of all at once? I found that helped.

    Ah ... sorry see that's been mentioned already.

  • Hi Carole, these tablets are really tiny, dont think I would be able to split them.

  • You can buy a pill-splitter at the pharmacists. Not expensive. Worked for me with bisoprolol. Try it?

  • Thank you, I will go and get one and give it a go.

  • A pharmacist might have suggestions if they are allowed to suggest in the country in which you preside. I was just in Mexico and had to go to the pharmacy. In Mexico, they can help far more than pharmacists can in Canada. The medication given in Mexico helped my wife with a challenging flu much better than the medication given by her doctor in Canada. Could have been a fluke but at least it is not always necessary to make a doctor's appointment. They also helped me with food poisoning. When I got food poisoning in France, I had to go to the doctor first as it would be in Canada. In both Mexico and France, the cost was far far less than in Canada. So little that it was not worth submitting it for insurance re-imbursement.

  • i know what i need its just a matter of dosage and script writing out. its communication thats lacking.

  • Chase it up! Ring the doctor's first then the nurse if necessary. Not good feeling rough if you don't need to!😀

  • i have left a message for nurse. will give it till this afternoon for a reply after that will be making appointment at docs

  • Good you must look after yourself!!

  • Or make an appointment to see the doctor. Then explain you only need your meds changing but as it hasn't been sorted you have had to waste one of their precious appointments to do that!!!

  • Update!! Nurse rang me back, left me a voicemail. She has spoken to hospital and they are putting me on flec50mg twice a day and bisoporol 2.5mg instead of 7.5 which is what i am on at the moment, just waiting for Doc to do prescription, she said give it a couple of days and then I could collect meds.. Better late than never and I will see how I get on with this little cocktail. Oh and staying on warfarin.

You may also like...